THE VALIDITY OF HYPERSCALING IN 3-DIMENSIONS FOR SCALAR SPIN SYSTEMS

被引:108
作者
FISHER, ME [1 ]
CHEN, JH [1 ]
机构
[1] UNIV OXFORD,DEPT THEORET PHYS,OXFORD OX1 3NP,ENGLAND
来源
JOURNAL DE PHYSIQUE | 1985年 / 46卷 / 10期
关键词
D O I
10.1051/jphys:0198500460100164500
中图分类号
学科分类号
摘要
引用
收藏
页码:1645 / 1654
页数:10
相关论文
共 42 条
[1]  
[Anonymous], 1974, PHASE TRANSITIONS CR
[2]   LIMITATIONS ON UNIVERSALITY IN THE CONTINUOUS-SPIN ISING-MODEL [J].
BAKER, GA ;
JOHNSON, JD .
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1984, 17 (05) :L275-L278
[3]   ANALYSIS OF HYPERSCALING IN ISING-MODEL BY HIGH-TEMPERATURE SERIES METHOD [J].
BAKER, GA .
PHYSICAL REVIEW B, 1977, 15 (03) :1552-1559
[4]   UNIVERSALITY AMONG SCALAR SPIN SYSTEMS [J].
BAKER, GA ;
JOHNSON, JD .
PHYSICAL REVIEW LETTERS, 1985, 54 (22) :2461-2461
[5]   CRITICAL INDEXES FROM PERTURBATION ANALYSIS OF CALLAN-SYMANZIK EQUATION [J].
BAKER, GA ;
NICKEL, BG ;
MEIRON, DI .
PHYSICAL REVIEW B, 1978, 17 (03) :1365-1374
[6]   ISING-MODEL CRITICAL INDEXES IN 3 DIMENSIONS FROM CALLAN-SYMANZIK EQUATION [J].
BAKER, GA ;
NICKEL, BG ;
GREEN, MS ;
MEIRON, DI .
PHYSICAL REVIEW LETTERS, 1976, 36 (23) :1351-1354
[7]   ORDER-DISORDER DISPLACIVE CROSSOVER IN A STRUCTURAL PHASE-TRANSITION MODEL [J].
BAKER, GA ;
BISHOP, AR .
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1982, 15 (04) :L201-L206
[8]   CORRECTIONS TO SCALING AND CROSSOVER IN TWO-DIMENSIONAL ISING AND SCALAR-SPIN SYSTEMS [J].
BARMA, M ;
FISHER, ME .
PHYSICAL REVIEW LETTERS, 1984, 53 (20) :1935-1938
[9]   TWO-DIMENSIONAL ISING-LIKE SYSTEMS - CORRECTIONS TO SCALING IN THE KLAUDER AND DOUBLE-GAUSSIAN MODELS [J].
BARMA, M ;
FISHER, ME .
PHYSICAL REVIEW B, 1985, 31 (09) :5954-5975
[10]   GAUSSIAN SMEARING OF SPIN WEIGHT-FUNCTIONS IN MODELS OF PHASE-TRANSITIONS [J].
BARMA, M .
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1983, 16 (18) :L745-L750